# SDR AALA20020470

- Difficulty date: March 26, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED STATION 696-706.  REMOVED CORROSION, CUT OUT DAMAGE FOR PLUG TREATED ALL METAL AND PRIMED.  INSTALLED PLUG PER AARD 53-20-00-10.  (M)
